MathSciNet Relay Station
MathSciNet bibliographic data
MR1618393 35Q99 (35L99 35R05)
Bouchut, F.; James, F. One-dimensional transport equations with discontinuous coefficients. Nonlinear Anal. 32 (1998), no. 7, 891–933.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement